# SDR 2015FA0000012

- Difficulty date: January 6, 2015
- Submitted: January 16, 2015
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Detached
- Location: Magneto
- Component: Magneto
- Component part number: 4373
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IMPULSE COUPLING PAWL DETACHED DURING ENGINE START ON INITIAL TEST CELL RUN.  ENGINE NEVER STARTED.  TROUBLESHOOTING REVEALED A PROBLEM WITH IMPULSE COUPLING.  MAGNETO REMOVED AND VISUAL INSPECTION REVEALED THE PIVOT PIN FOR IMPULSE PAWL SHEARED.
